# SDR AMCR200400005

- Difficulty date: November 3, 2004
- Submitted: November 6, 2004
- Operation: General aviation
- Aircraft: N524AC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 686
- Aircraft time: 1,094 hours, 397 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Condition: Out Of Position
- Location: Te Flaps
- Stage of operation: LD
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE PILOT WAS NOT ABLE TO RAISE THE FLAPS FROM THE 39 DEGREE POSITION AND HAD ASSOCIATED CAS MESSAGES CONCERNING THE FLAP SYSTEM.  VISUAL INSPECTION REVEALED THE FLAPS TO BE OVER-EXTENDED WHICH CAUSED EACH OB ROLLER TO BE OUT BEYOND THE FLAP TRACK. THE FLAP SHIFTED SLIGHTLY AND THE ROLLERS JAMMED BEHIND THE TRACK.  BESIDES SOME ROLLERS EXHIBITING SOME WEAR, NO DAMAGE WAS FOUND.  THE FLAPS WERE FULLY RIGGED IAW THE MM AND RETURNED TO SERVICE.  NOTE: THE FLAP SYSTEM WAS PREVIOUSLY RIGGED A FEW WEEKS PRIOR FOR A CONDITION IN WHICH THE FLAPS APPEARED NOT TO FULLY STOW.
